# SDR SROM2010012

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN BLEND OUT AT STRINGER S-20L, STA:  BS 974 IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL, REV 101, DATED MARCH 10, 2010, SECTION 53-30-3, FIGURE 48, DETAIL XV.  REFERENCE NON-ROUTINE TASK CARD 743, 742 AND 744, DATED MARCH 18, 2010.
